# SDR IPXA2022042181359

- Difficulty date: April 7, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: AGA717012
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CAFT CARGO VERTICAL STIFFNER IS CRACKED AT STA. 1841 AND LONG. 48R.REMOVED, FABRICATED AND REPLACED STIFFNER IAW DWG. 7170 AND SRM 51-33-01. (MINOR)
